Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 83, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 12, 2014, 7:25 PM CDT for Gillespie County, Kerr County, Texas. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2014, 7:25 PM CDT (00:25 UTC)
- Expired
- May 12, 2014, 8:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Gillespie County, TX, Kerr County, TX
The radar
The Laughlin AFB radar (KDFX), 129 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 7:41 PM CDT | HAIL 0.7 | Ingram, TX | MARBLE TO DIME SIZE HAIL REPORTED IN INGRAM. |
| May 12, 7:52 PM CDT | HAIL 0.25 | Ingram, TX | PEA SIZED HAIL FALLING IN INGRAM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 0.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2770 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1606 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- -65 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
110 WUUS54 KEWX 130025 SVREWX TXC171-265-130100- /O.NEW.KEWX.SV.W.0083.140513T0025Z-140513T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 725 PM CDT MON MAY 12 2014 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN GILLESPIE COUNTY... WESTERN KERR COUNTY... * UNTIL 800 PM CDT. * AT 724 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR KERR WILDLIFE MANAGEMENT AREA...OR 18 MILES WEST OF KERRVILLE...AND MOVING NORTHEAST AT 25 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE HUNT...MOUNTAIN HOME... WALTONIA AND INGRAM. LAT...LON 3009 9916 2996 9953 3018 9969 3029 9932 TIME...MOT...LOC 0025Z 242DEG 13KT 3005 9944 $$
1 follow-up statement
704 WWUS54 KEWX 130047 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 747 PM CDT MON MAY 12 2014 TXC171-265-130100- /O.CON.KEWX.SV.W.0083.000000T0000Z-140513T0100Z/ GILLESPIE TX-KERR TX- 747 PM CDT MON MAY 12 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR WESTERN KERR AND SOUTHWESTERN GILLESPIE COUNTIES... AT 738 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THESE STORMS WERE LOCATED NEAR HUNT...OR 15 MILES WEST OF KERRVILLE...MOVING SOUTHEAST AT 5 MPH. DIME SIZED HAIL WAS REPORTED IN INGRAM AT 741 PM. THE CORE OF THE STORM WAS FARTHER TO THE WEST...OR ABOUT 5 MILES SOUTH OF THE KERR WILDLIFE MANAGEMENT AREA...AND IS EXPECTED TO PRODUCE LARGER HAIL. THE STORMS ARE ALSO PRODUCING HEAVY DOWNPOURS AND FREQUENT DANGEROUS LIGHTNING. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNTAIN HOME...WALTONIA AND INGRAM. LAT...LON 3009 9916 2996 9953 3018 9969 3029 9932 TIME...MOT...LOC 0044Z 242DEG 13KT 3008 9937 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 6:37 PM CDT, 48 minutes earlier.
Area forecast discussion, May 12, 6:37 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 637 PM CDT MON MAY 12 2014 .AVIATION... SQUALL LINE PROGRESSING SLOWLY SEWD THROUGH THE HILL COUNTRY THIS EVENING AND SHOULD BE NEAR KSAT AND KAUS LATER THIS EVENING. HAVE NEEDED TO BACK OFF ON THE ARRIVAL TIMES...AS LINE PROGRESSION HAS SLOWED TO AROUND 10 KNOTS. THUNDERSTORMS WILL BRING LOWERED VIS FOR A FEW HOURS LATER THIS EVENING...WITH BRIEFLY GUSTY WINDS. THUNDERSTORMS WILL TAPER OFF AFTER DAYTIME HEATING IS OVER...BUT GENERAL RA- WILL CONTINUE THROUGH THE REST OF THE NIGHT. SOME RAIN MAY CONTINUE INTO THE MORNING HOURS...BUT THE DAY WILL GENERALLY BE CLOUDY WITH MVFR CONDITIONS. && .PREV DISCUSSION... /ISSUED 338 PM CDT MON MAY 12 2014/ SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)... LATEST VISIBLE SATELLITE IMAGERY ARE SHOWING SEVERAL GRAVITY WAVES MOVING ALONG THE I-35 CORRIDOR WITH SOME STORMS DEVELOPING AHEAD OF THEM (OVER THE WARM SECTOR). ALSO...REGIONAL RADARS ARE DEPICTING A LINE OF STRONG TO SEVERE STORMS ALONG A STRONG COLD FRONT THAT EXTENDS FROM SOUTHERN OKC TO THE HILL COUNTRY. THIS FRONT IS EXPECTED TO MOVE SOUTHEAST THIS EVENING AND AFFECT MOST OF SOUTH CENTRAL TEXAS. THE SEVERE THREAT ACROSS THE AREA WILL BEGIN WITHIN THE NEXT FEW HOURS ACROSS THE EDWARDS PLATEAU AND HILL COUNTRY AND LATER THIS EVENING ALONG THE I-35 CORRIDOR. ORGANIZED AND STRONGER STORMS COULD PRODUCE LARGE HAIL UP TO 2 INCHES AND DAMAGING WINDS GREATER THAN 60 MPH. AS THE EVENING PROGRESSES...THE FRONT IS EXPECTED TO SLOW DOWN A BIT...WHICH WILL HELP STORMS TO TRAIN AND PRODUCE HEAVY RAINS IN A SHORT PERIOD OF TIME. AREAWIDE...WE ARE EXPECTING 2 TO 4 INCHES OF RAINFALL FOR THIS EVENT WITH ISOLATED SPOTS RECEIVING FROM 5 TO 7 INCHES. IT IS HARD TO DETERMINE WHERE THOSE ISOLATED 5 TO 7 INCHES OF RAINFALL ARE GOING TO FALL...HOWEVER...MORE THAN HALF OF THE HIRES SOLUTIONS...WPC QPF DAY 1 FORECAST AND THE WEST GULF RIVER FORECAST CENTER 24HRS PRECIPITATION FORECAST...ARE ALL IN GOOD AGREEMENT WITH HIGHEST RAINFALL AMOUNTS ALONG AND EAST OF INTERSTATE 35 INCLUDING BOTH AUSTIN AND SAN ANTONIO METRO AREAS. WITH THE EXPECTED HIGH RAIN RATES AND POSSIBLY HEAVY RAINS OF 1 TO 2 INCHES IN FEW HOURS THIS EVENING/OVERNIGHT PERIOD...A FLASH FLOOD WATCH IS IN EFFECT FROM 7 PM THIS EVENING THROUGH NOON TUESDAY. THE COLD FRONT AND HEAVY RAINS WILL PERSIST THROUGH TUESDAY MAINLY ACROSS THE SOUTHEASTERN COUNTIES WITH CLEARING EXPECTED FROM NORTHWEST TO SOUTHEAST LATE TUESDAY. LONG TERM (WEDNESDAY THROUGH MONDAY)... FROM THE MIDDLE OF THE WEEK THROUGH THE WEEKEND EXPECT PLEASANT WEATHER WITH MILD DAYS AND COOL NIGHTS. A WARMING TREND BEGIN OVER THE WEEKEND WITH HIGHS BACK IN THE UPPER 80S AND LOWER 90S. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 62 67 55 72 50 / 100 50 40 - 0 AUSTIN BERGSTROM INTL AIRPORT 60 67 50 72 44 / 100 60 40 10 0 NEW BRAUNFELS MUNI AIRPORT 62 70 52 74 48 / 100 60 40 10 0 BURNET MUNI AIRPORT 58 63 52 72 48 / 100 50 40 - 0 DEL RIO INTL AIRPORT 67 70 55 77 54 / 80 30 20 - 0 GEORGETOWN MUNI AIRPORT 59 64 52 71 48 / 100 50 40 - 0 HONDO MUNI AIRPORT 66 73 54 78 49 / 80 60 20 - 0 SAN MARCOS MUNI AIRPORT 62 68 52 72 47 / 100 60 40 10 0 LA GRANGE - FAYETTE REGIONAL 68 72 56 72 50 / 80 80 40 20 0 SAN ANTONIO INTL AIRPORT 66 69 56 74 52 / 100 60 30 10 0 STINSON MUNI AIRPORT 66 71 56 75 51 / 80 60 30 10 0 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA... LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...WILLIAMSON... WILSON...ZAVALA. && MESOSCALE/AVIATION...64
Hazardous weather outlook, May 12, 4:09 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 409 PM CDT MON MAY 12 2014 TXZ171>173-183>194-202>209-217>225-228-132115- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 409 PM CDT MON MAY 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT ...FLASH FLOOD WATCH FROM 7 PM THROUGH NOON TUESDAY... AN UPPER LEVEL TROUGH...MOIST GULF AIR...AND A COLD FRONT WILL PROVIDE THE FOCUS FOR NUMEROUS SLOW MOVING SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON THROUGH TONIGHT. BY EARLY TUESDAY...VERY HEAVY STORM TOTAL RAINFALL AMOUNTS OF 5 TO 7 INCHES WILL BE POSSIBLE IN ISOLATED AREAS...ALTHOUGH MOST AREAS ALONG AND EAST OF A MOUNTAIN HOME TO CARRIZO SPRINGS LINE SHOULD EXPECT AVERAGES OF 2 TO 4 INCHES. THE THREAT FOR THE HEAVIEST RAINS WILL BE ALONG AND EAST OF I-35...WHICH INCLUDES THE CITIES OF AUSTIN AND SAN ANTONIO. IN ADDITION TO THE HEAVY RAIN THREAT...LARGE HAIL UP TO 2 INCHES IN DIAMETER AND DAMAGING WINDS OVER 60 MPH WILL BE POSSIBLE THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ...FLASH FLOOD WATCH IN EFFECT THROUGH NOON TUESDAY... THE HEAVY RAIN AND FLASH FLOODING EVENT FOR CENTRAL AND EASTERN PARTS OF SOUTH CENTRAL TEXAS IS EXPECTED TO LAST UP THROUGH NOON TUESDAY. THE HEAVY RAIN THREAT IS EXPECTED TO SHIFT EAST OF THE AUSTIN AND SAN ANTONIO AREAS BY DAYBREAK TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS EVENING.
In the hours before
Local storm report, May 12, 5:35 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
535 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 10 NW LLANO 30.85N 98.79W
05/12/2014 E0.25 INCH LLANO TX CO-OP OBSERVER
PEA SIZED HAIL ONGOING.
&&
EVENT NUMBER EWX1400412
AATSpecial weather statement, May 12, 6:20 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
620 PM CDT MON MAY 12 2014
TXZ184-130000-
EDWARDS-
620 PM CDT MON MAY 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EDWARDS COUNTY UNTIL 700
PM CDT...
AT 617 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTHEAST OF FLOUR MILLS...OR 20 MILES
NORTHWEST OF ROCKSPRINGS...MOVING NORTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHERN EDWARDS COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3028 10018 2999 10045 3014 10065 3029 10054
3030 10019
TIME...MOT...LOC 2320Z 216DEG 10KT 3019 10048Local storm report, May 12, 6:34 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
634 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL 1 N LLANO 30.77N 98.67W
05/12/2014 E0.25 INCH LLANO TX PUBLIC
A BIT OF PEA SIZED HAIL FELL WITH LOTS OF RAIN.
&&
EVENT NUMBER EWX1400413
AATSpecial weather statement, May 12, 6:41 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
641 PM CDT MON MAY 12 2014
TXZ186-188-130045-
GILLESPIE-KERR-
641 PM CDT MON MAY 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KERR AND WESTERN
GILLESPIE COUNTIES UNTIL 745 PM CDT...
AT 636 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS STRETCHING ACROSS KERR AND GILLESPIE
COUNTIES...GENERALLY FROM MOUNTAIN HOME TO HARPER TO
CRABAPPLE...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MOUNTAIN HOME...
HARPER...
TIVYDALE...
DOSS...
CHERRY SPRING...
HILLTOP...
CRABAPPLE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3050 9875 3003 9938 3028 9972 3030 9969
3029 9931 3050 9931 3051 9930
TIME...MOT...LOC 2338Z 222DEG 15KT 3023 9948Local storm report, May 12, 6:47 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
647 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM HAIL 6 N MOUNTAIN HOME 30.25N 99.38W
05/12/2014 E0.25 INCH KERR TX COCORAHS
RAIN JUST BEGINNING...BIT OF PEA SIZED HAIL MIXED IN.
&&
EVENT NUMBER EWX1400414
AATLocal storm report, May 12, 7:19 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
719 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL 4 WSW HARPER 30.28N 99.30W
05/12/2014 E1.00 INCH KERR TX AMATEUR RADIO
QUARTER SIZE HAIL WITH VERY HEAVY RAIN. 1.00 INCH OVER
THE LAST 45 MINUTES.
&&
EVENT NUMBER EWX1400415
AATThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 8:09 PM CDT | Special Weather Statement | EWX | Kerr | 51 min |
| May 12, 9:01 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| May 12, 9:50 PM CDT | Special Weather Statement | EWX | Kendall | 40 min |
| May 12, 10:09 PM CDT | Flash Flood Warning | EWX | Blanco, Comal, Hays | 3 hr |
| May 12, 10:17 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| May 12, 10:17 PM CDT | Special Weather Statement | EWX | Maverick | 43 min |
| May 12, 10:36 PM CDT | Areal Flood Advisory | EWX | Bexar | 114 min |
| May 12, 10:47 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee, Travis, Williamson | 103 min |
| May 12, 10:52 PM CDT | Special Weather Statement | EWX | Bexar | 23 min |
| May 12, 11:10 PM CDT | Flash Flood Warning | EWX | Travis | 2 hr |
| May 12, 11:13 PM CDT | Special Weather Statement | EWX | Guadalupe, Wilson | 32 min |
| May 12, 11:18 PM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| May 12, 11:21 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Wilson | 2 hr |
| May 12, 11:26 PM CDT | Areal Flood Advisory | EWX | Atascosa, Frio, Kinney, Maverick, Medina, Uvalde and 1 more | 2 hr |
| May 12, 11:30 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 2 hr |
| May 12, 11:38 PM CDT | Areal Flood Advisory | EWX | Caldwell, Comal, Guadalupe | 112 min |
| May 12, 11:40 PM CDT | Flash Flood Warning | EWX | Bexar | 2 hr |
| May 12, 11:42 PM CDT | Special Weather Statement | EWX | Caldwell | 48 min |
| May 12, 11:53 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays | 3 hr |
| May 13, 12:05 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette | 115 min |
| May 13, 12:11 AM CDT | Special Weather Statement | EWX | Karnes | 49 min |
| May 13, 12:12 AM CDT | Special Weather Statement | EWX | Wilson | 48 min |
| May 13, 12:14 AM CDT | Special Weather Statement | EWX | Caldwell | 46 min |
| May 13, 12:26 AM CDT | Special Weather Statement | EWX | Frio | 49 min |
| May 13, 12:37 AM CDT | Flash Flood Warning | EWX | Bastrop, Fayette, Gonzales, Lee | 113 min |
| May 13, 12:41 AM CDT | Special Weather Statement | EWX | DeWitt, Gonzales | 64 min |
| May 13, 12:48 AM CDT | Areal Flood Advisory | EWX | Karnes, Wilson | 2 hr |
| May 13, 12:56 AM CDT | Areal Flood Advisory | EWX | Caldwell, Gonzales, Guadalupe | 2 hr |
| May 13, 1:08 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Wilson | 3 hr |
| May 13, 1:15 AM CDT | Special Weather Statement | EWX | DeWitt, Lavaca | 60 min |
| May 13, 1:39 AM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Lavaca | 3 hr |
| May 13, 1:54 AM CDT | Areal Flood Advisory | EWX | Bexar | 2 hr |
| May 13, 2:09 AM CDT | Special Weather Statement | EWX | Lavaca | 51 min |
| May 13, 8:50 AM CDT | River Flood Warning | EWX | Bexar | 6 hr |
| May 13, 8:50 AM CDT | River Flood Warning | EWX | Bexar | 6 hr |
| May 13, 8:50 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 13 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.